# SDR YENA20100215020

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 11,542 hours, 7,070 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insert
- Part number: 354910
- Part serial: NSN
- Condition: Damaged
- Location: Bleed Air Sys
- Part time: 3 hours, 2 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT JB463 BOS-RSW DIVERTED TO JFK BLEED 1 LEAK CLIMBED THRU FL290 RAN QRH AND BLEED 1 LEAK WENT OUT, SEVERAL MINUTES , BLEED 1 LEAK ILLUMINATED AGAIN, DUMPED PRESSURIZATION PER QRH.  PERFORMED FIM TASK 36-21-00-810-801A AND FOUND ODS LOOP 3 LEFT WING HAS DAMAGED / MISSING CERAMIC INSERT.  REPLACED INSERT AS PER CMM FENWAL 26-14-53.  OPS CHECK NORMAL AS PER MM 45-45-00-970-805-A/200.
